# SDR YV3R2022021000514

- Difficulty date: December 20, 2021
- Submitted: February 10, 2022
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: LV-JQ
- Make and model: Robsin R66
- Aircraft serial: 1023
- Aircraft time: 140 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: None
- Part number: A56911
- Part serial: LOT52
- Condition: None
- Part time: 33 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED WARNING UNIT ASSEMBLY (LOW RPM) P/N: A569-11 LOW RPM LIGHT NEVER WENT OUT.  CORRECTION: UNIQUE CONTROL # YV3R2022021000514, 3B (MANUFACTURER) : SHOULD BE "RROYCE"
